Active substances: Amoxicillin
Skipping doses can increase your risk of infection that is resistant to medication.
Amoxicillin will not treat a viral infection such as the flu or a common cold. Do not share this medicine with another person, even if they have the same symptoms you have.
This medicine can affect the results of certain medical tests. Tell any doctor who treats you that you are using this medicine. Store at room temperature away from moisture, heat, and light.
Throw away any liquid mediicne that is not used within 14 days after it was mixed at the pharmacy.
See also: Amoxicillin dosage information in more detail What happens if I miss a dose? Skip the missed dose and use your next dose at the regular time.
Do not use two doses at one time. What happens if I overdose? What should I avoid while taking amoxicillin? If you have diarrhea that is watery or bloody, call your doctor before using anti-diarrhea medicine. I still can't hear out of my affected ear, is ringing and feels plugged up.
Should I ask the doctor to renew this prescription? A: Generally, symptoms of infection improve after a few days of therapy with an antibiotic such as amoxicillin.
Contact your health care provider for symptoms of otitis media middle ear inflammation that haven't yet resolved.
Meanwhile, be sure to complete the entire prescription of antibiotics unless your health care provider directs you otherwise. Sarah Lewis, PharmD Q: How do antibiotics specifically amoxycillin affect glucose levels in a person with diabetes?
A: A review of the package insert and medical literature showed some reports of increased blood glucose levels in patients taking amoxicillin or related antibiotics.
These reports were rare and no scientific studies on this effect have been done. It is recommended that glucose tests based on enzymatic glucose oxidase reactions such as CLINISTIX be used when patients are receiving amoxicillin or similar antibiotics.
For more information, please consult with your healthcare provider.
Michelle McDermott, PharmD Q: My allergist has me on a 30 day regimen of 4 prednisone daily for 1 week, 3 the next week, 2 the next and 1 the 4 th week. At the same time, I'm to take 1 amoxicillin twice daily. Now, in the 3 rd week, I'm feeling a lot of stomach pain and wonder if this is related?
Other common side effects include nausea, vomiting, and diarrhea.